MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a general reagent issue can be excluded.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.The investigation did not identify a product problem.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 1 patient¿s sample tested with elecsys tsh v2 (tsh v2) assay, elecsys ft4 g4 (ft4 iv) assay and elecsys ft3 g3 v2 (ft3 iii v2) assay on a cobas e801 module and on a cobas e411 module.From the sample, there were 1 discrepant result for tsh v2 test, 1 discrepant result for ft4 iv test and 1 discrepant result for ft3 iii v2 test.This medwatch will apply to the ft3 iii v2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the tsh v2 assay and to the medwatch with a1.Patient identifier (b)(6) for information related to the ft4 iv assay.Refer to the attachment for the patient¿s data.On 27-apr-2023 the sample was initially tested on the customer's e801 analyzer and repeated on the same analyzer.The questionable results were reported outside the laboratory.On 28-apr-2023 the sample was then provided for investigation where it was tested on a 2nd e801 analyzer and on an e411 analyzer.On 9-may-2023 the sample was also repeated on an abbott architect analyzer.The serial number of the customer's e801 analyzer was not provided.The ft3 iii v2 reagent lot number and expiration date were requested but not provided.The tsh v2 reagent lot number and expiration date were requested but not provided.The ft4 iv reagent lot number and expiration date were requested but not provided.The ft4 iii reagent lot number and expiration date were requested but not provided.The serial number of the e801 analyzer used for investigation was (b)(4).The ft3 iii v2 reagent lot number was 611920.The expiration date was not provided.The tsh v2 reagent lot number was 674689.The expiration date was not provided.The ft4 iv reagent lot number was 670634.The expiration date was not provided.The ft4 iii reagent lot number was 630888.The expiration date was requested but not provided.The serial number of the e411 analyzer used for investigation was (b)(4).The ft3 iii v2 reagent lot number was 611918.The expiration date was not provided.The tsh v2 reagent lot number was 660341.The expiration date was not provided.The ft4 iv reagent lot number was 663936.The expiration date was not provided.All reagents' lots were well within their life-cycle at the time of the event.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17064977
Report Number1823260-2023-01857
Device Sequence Number5886118
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown